# SDR ASAA0946593

- Difficulty date: September 8, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 55,743 hours, 31,958 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 6548657U125
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE IN AFT FAIRING SUPPORT LEFT SIDE.  REPLACED ATTACHED SUPPORT.
